# SDR C1HA200492015

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON POWER TRANSFER FROM APU TO GENERATORS EMERGENCY LIGHTS ILLUMINATED WHILE IN THE ARMED POSITION.  GATE RETURN INITIATED.  SWITCHED TO GROUND POWER, RESET EMERGENCY LIGHT SYSTEM, OPS CHECKED NORMAL, PER M/M 33-50-01.  OK TO CONTINUE.
